# SDR DL757011165

- Difficulty date: July 13, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- Aircraft time: 48,596 hours, 24,993 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 0665000110
- Part serial: 1089
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NO SHUTDOWN OF RIGHT ENGINE AT GATE IN DFW WITH GROUND POWER CONNECTED, ELECTRICAL SMOKE POURED OUT OF F/O INSTURMENT PANEL ON RIGHT HAND SIDE.  SECONDARY INDICATION WAS F/O VSI BLANKED OUT WITH NO DISPLAY.  PULLED OUT ALL F/O'S INSTRUMENT PANELS AND INSPECTED INSTRUMENTS AND WIRING.  FOUND F/O'S VSI INDICATOR WITH EVIDENCE OF SMOKE BURN.  REPLACED INDICATOR.  OPS GOOD.  OK  FOR SERVICE.
